Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous bleeding. Prescribed northoterone. What is this about?

hi... i m 29 and virgin but did makeout several times with my bf... my period started suddenly last mid of june and has not stopped since then.... but it was suppose to happen at the end of the month, i mean 30th of may i had last one so next one is to happen on around 30th june.... not heavy bleeding though...... i did see gp .... she tested my urine and was negative and has given me this Northoterone tablet to take 3 times a day for 1 month...... what is all this about!! i m really bit scared and all
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi thanks for your question,northoterone is a hormonal product,it decrases heavy bleeding and unexpected bleedind from uterus. 1 tablet three times a day. Bleeding usually stops within 1-3 days. A period usually starts 2-4 days after stopping treatment.This medicine should be taken for as long as your doctor tells you to. If you finish the course of tablets you will usually have a menstrual bleed 2-3 days after the last will regulize your menstrual cycle.pregnancy ruled out,dont worry.please do follow up with your gp.
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor